MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007821-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a very heavily calcified lesion in the very tortuous mid diagonal coronary artery.A 2.0x8mm mini vision rx bare metal stent (bms) system was advanced, but failed to cross the lesion due to patient anatomy and, though no force was applied, the proximal shaft kinked.The stent system was withdrawn without resistance, but the shaft separated (snapped into two pieces) at the kink area during withdrawal.The lesion was then dilated with a 2.0x8mm non-abbott balloon followed by additional attempts to cross the lesion with other unspecified stent system; no other stent systems were able to cross the lesion due to patient anatomy, so the procedure was aborted.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6640767
Report Number2024168-2017-05052
Device Sequence Number849218
Product Code MAF
UDI-Device Identifier08717648049378
UDI-Public(01)08717648049378(17)200131(10)7022141
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number1007821-08
Device Lot Number7022141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2017
Initial Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight89